# SDR 2025FA0000729

- Difficulty date: September 24, 2025
- Submitted: October 24, 2025
- Operation: General aviation
- Aircraft: N553BW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 13,888 hours, 9,417 cycles
- Engine: Hnywl TFE73150R
- Engine time: 13,274 hours, 8,765 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Instrument Panel
- Condition: Faulted
- Location: Zone 200
- Part time: 13,888 hours, 9,417 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDBY INSTRUMENT INOP
